# SDR 98ZZZX770

- Difficulty date: February 10, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Lyc O235L2C
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Condition: Cracked
- Location: Journal Radii
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PART WS REMOVED FROM STOCK FOR PRECAUTIONARY MPI.  UNIT WAS GROUND AND POLISHED BY AIR AGENCY AND FOUND TO HAVE CRACKS IN THE JOURNAL RADII.
